Universidad Complutense de Madrid
E-Prints Complutense

Behavior of entire functions on balls in a Banach space

Impacto

Downloads

Downloads per month over past year

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2009) Behavior of entire functions on balls in a Banach space. Indagationes Mathematicae, 20 (4). pp. 483-489. ISSN 0019-3577

[img] PDF
Restringido a Repository staff only

82kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0019357709800219


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this paper we prove that given any two disjoint balls in an infinite dimensional complex Banach space, there exists an entire function which is bounded on one and unbounded on the other.


Item Type:Article
Uncontrolled Keywords:Banach space; Entire function; Radius of boundedness
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16773
Deposited On:19 Oct 2012 08:15
Last Modified:09 Aug 2018 10:58

Origin of downloads

Repository Staff Only: item control page